# SDR SWAA2023052349535

- Difficulty date: May 17, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ARE INOP AT 6CBA AND 9CBA AND LEFT SIDE AT OVER WING EXIT<[01] RELAMP CABIN EMERGENCY AREA LIGHT AT ROW 6CBA AND 9CBA IN REF. B737 AMM 33-51-03-960-801; OPS CHECK OK;[02] VERIFIED STEP 1; LAMPS REPLACED.
